Lithuanian Mathematical Journal

, Volume 46, Issue 4, pp 494–508

On fractional moments of Dirichlet L-functions, II

  • S. Zamarys
Article

DOI: 10.1007/s10986-006-0045-8

Cite this article as:
Zamarys, S. Lith Math J (2006) 46: 494. doi:10.1007/s10986-006-0045-8

Abstract

We obtain upper and lower bounds for fractional moments of Dirichlet L-functions.

Keywords

Dirichlet L-functionDirichlet polynomialDirichlet seriesfunctional equationmomentMontgomery-Vaughan theorem

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • S. Zamarys
    • 1
  1. 1.Vilnius UniversityVilniusLithuania